# SDR ASAA2017121222865

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 16,123 hours, 5,318 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL - CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED BITE ON #1 & #2 PACK TEMP CONTROLLERS, #2 TEMP CONTROLLER SHOWS FLT DECK TRIM VALVE FAULT PER B737-900 FIM 21-62 TASK 801, PERFORMED PACK CONTROLLER RESET, PERFORMED BITE ON #1 & #2 PACK TEMP CONTROLLERS PER FIM 21-62 TASK 801, NO FAULTS NOTED ON EITHER CONTROLLERS, NO CONTROL CABIN LIGHT ON RECALL.
